Continuity of spectrum and spectral radius in Banach algebras

Volume 30 / 1994

Laura Burlando Banach Center Publications 30 (1994), 53-100 DOI: 10.4064/-30-1-53-100

Abstract

This survey deals with necessary and/or sufficient conditions for continuity of the spectrum and spectral radius functions at a point of a Banach algebra.

Authors

  • Laura Burlando

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image